Skip to Content
Anonymous

Can Latuda be cut in half?

Answers (1)

7 Feb 2014

No it can't.

msbliss 16 Apr 2015

Yes it can. I was prescribed 40 mg and it made me really sick to my stomach.(Yes I did eat the required amt of calories with it too) Doc told me to take 1/2 and I did and am ok. I've been on it over a year and I still can't take a 40 mg pill without getting sick.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Some meds lose potency when cut in half.If 20mg Cialis is cut in half is pill destoyed or10mg each?

Many meds lose their potency when cut in half and become worthless. Is that true of Cialis or can a 20mg pill be cut in half leaving 2 10mg pills.

3 answers 1 Oct 2009

Why is Latuda making me feel psycho?

I started Latuda about a week and a half ago and all that it has done for me so far is make the problems I was having worse. I have racing, ...

2 answers 25 Dec 2012

I need to speak to the pharmaceutical company here in toronto regarding Latuda?

I'm looking for samples and/or a compassionate care program for Latuda but need to connect with a representative.

1 answer 8 Mar 2013

Have you found Latuda to be effective?

I can no longer get Abilify samples from my psych so we're switching me to Latuda. I read all the literature about possible side effects and ...

3 answers 23 Dec 2014

Latuda - Has anyone tried taking 30 mg (half of the 60 mg)? 40 mg causes nervousness & pacing about?

... 1&a half hours after taking. Your views plse

1 answer 29 Dec 2014